# SDR SWAA010712

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 32,911 hours, 30,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED AT LOWER AFT ROW OF FASTENERS, 24 INBD OF ACTUATOR.  REPAIRED SKIN PER SRM.
